Bill, i had to start taking Augmentin (an antibiotic) today. Can this anti. negatively interact with the MAG-10 i am taking now?? anyone else please feel free to comment as well. thanks in advance.
No, there’s no issue here.
Where there can be an issue with antibiotics
and steroids is that antibiotics can interfere with the efficacy of birth control pills. This
happens with estrogens because with them,
there’s a process where they’re secreted
in the bile into the intestines in an inactive form, and ordinarily a substantial fraction
is re-activated by bacteria and then re-absorbed. Kill the bacteria, and you don’t get that reabsorption. But this is not important with androgens.
That’s the answer i wanted to hear!! thank you for the prompt response. i am almost done with my 6 wk cycle of MAG-10 and will be posting the results next week (currently on wk. 5). it would have sucked to stop now!!